Journal article icon

Journal article

Some improvements of the Katznelson-Tzafriri theorem on Hilbert space

Abstract:
This paper extends two recent improvements in the Hilbert space setting of the well-known Katznelson-Tzafriri theorem by establishing both a version of the result valid for bounded representations of a large class of abelian semigroups and a quantified version for contractive representations. The paper concludes with an outline of an improved version of the KatznelsonTzafriri theorem for individual orbits, whose validity extends even to certain unbounded representations.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted manuscript

Actions


Access Document


Files:
Publisher copy:
10.1090/proc/12323

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford
Role:
Author
Publisher:
American Mathematical Society Publisher's website
Journal:
Proceedings of the American Mathematical Society Journal website
Volume:
143
Issue:
9
Pages:
3827-3838
Publication date:
2015-05-22
Acceptance date:
2013-07-17
DOI:
EISSN:
1088-6826
ISSN:
0002-9939
URN:
uuid:5fea2c6a-0e5f-4f5f-9b18-7f8ece22a851
Source identifiers:
572137
Local pid:
pubs:572137
Paper number:
9
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP